# SDR ASOA04507

- Difficulty date: July 10, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198055
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR TOP STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR TOP STEP CLIP AT FS 625 AFT EQUIPMENT BAY.  (M)
